Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Primitive rings with involution whose symmetric elements satisfy a generalized polynomial identity


Author: Wallace S. Martindale
Journal: Proc. Amer. Math. Soc. 24 (1970), 508-511
MSC: Primary 16.42
DOI: https://doi.org/10.1090/S0002-9939-1970-0251065-2
MathSciNet review: 0251065
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Generalized polynomial identities and pivotal monomials, Trans. Amer. Math. Soc. 114 (1965), 210-226. MR 30 #3117. MR 0172902 (30:3117)
  • [2] W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584. MR 0238897 (39:257)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.42

Retrieve articles in all journals with MSC: 16.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251065-2
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society